Open Access

A Note on https://static-content.springer.com/image/art%3A10.1155%2F2007%2F86095/MediaObjects/13660_2006_Article_1752_IEq1_HTML.gif Summability Factors for Infinite Series

Journal of Inequalities and Applications20072007:086095

DOI: 10.1155/2007/86095

Received: 9 November 2006

Accepted: 29 March 2007

Published: 5 June 2007

Abstract

We obtain sufficient conditions on a nonnegative lower triangular matrix https://static-content.springer.com/image/art%3A10.1155%2F2007%2F86095/MediaObjects/13660_2006_Article_1752_IEq2_HTML.gif and a sequence https://static-content.springer.com/image/art%3A10.1155%2F2007%2F86095/MediaObjects/13660_2006_Article_1752_IEq3_HTML.gif for the series https://static-content.springer.com/image/art%3A10.1155%2F2007%2F86095/MediaObjects/13660_2006_Article_1752_IEq4_HTML.gif to be absolutely summable of order https://static-content.springer.com/image/art%3A10.1155%2F2007%2F86095/MediaObjects/13660_2006_Article_1752_IEq5_HTML.gif by https://static-content.springer.com/image/art%3A10.1155%2F2007%2F86095/MediaObjects/13660_2006_Article_1752_IEq6_HTML.gif .

[1234]

Authors’ Affiliations

(1)
Department of Mathematics, Faculty of Sciences and Arts, Istanbul Ticaret University
(2)
Department of Mathematics, Indiana University

References

  1. Mishra KN, Srivastava RSL: On https://static-content.springer.com/image/art%3A10.1155%2F2007%2F86095/MediaObjects/13660_2006_Article_1752_IEq7_HTML.gif summability factors of infinite series. Indian Journal of Pure and Applied Mathematics 1984,15(6):651–656.MathSciNetMATHGoogle Scholar
  2. Bor H: A note on https://static-content.springer.com/image/art%3A10.1155%2F2007%2F86095/MediaObjects/13660_2006_Article_1752_IEq8_HTML.gif summability factors of infinite series. Indian Journal of Pure and Applied Mathematics 1987,18(4):330–336.MathSciNetMATHGoogle Scholar
  3. Flett TM: On an extension of absolute summability and some theorems of Littlewood and Paley. Proceedings of the London Mathematical Society. Third Series 1957, 7: 113–141. 10.1112/plms/s3-7.1.113MathSciNetView ArticleMATHGoogle Scholar
  4. Rhoades BE, Savaş E: A note on absolute summability factors. Periodica Mathematica Hungarica 2005,51(1):53–60. 10.1007/s10998-005-0020-xMathSciNetView ArticleMATHGoogle Scholar

Copyright

© E. Savaş and B. E. Rhoades 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.